# SDR DALA2019011100220

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,134 hours, 32,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DEPLOYMENT SYSTEM LANYARD DISCONNECTED FROM DEPLOYMENT HANDLE ON BOX. NRC 001-0209:2000-1002/014 00195: COMPLIED WITH ON JOB 001-0106:5352-4002. (LANYARD CONNECTED). (LP #0898975)
